Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Swelling of hands after sleep. Taking ibuprofen, benadryl, water pills. Will I be okay?

About once every 3-4 months, part or all of one of my hands swells while I m sleeping. The most recent occurrence was just my left ring finger; before that it was half of my right hand. I ve tried everything that I can think of: ibuprofen , Benadryl , water pills, ice, heat, hydrocortisone cream, elevating the hand...nothing helps. I ve been th the doctor twice for this (the last time to have my wedding bands cut off), and both times I ve received a steroid shot, With the shot, I can make a fist again within 12 hours. Without the shot, my fingers/hand stay swollen for at least 2 days. There is no itching or puncture/bite marks that I or my doctor can see. There is no joint pain, just slight pain and discomfort from the extreme stretching of my skin. I cannot think of anything that I do differently before going to bed when this happens. Please help! Thank you!
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
HI, I AM DR.TIWARI. I AM SORRY TO SAY YOUR HISTORY IS INCOMPLETE.I DO NOT KNOW YOUR AGE, SEXOR PROFESSION.STILL I THINK CONSULT A ORTHOPAED.YOU MAY BE SUFFERING FROM CARPEL TUNNEL SYNDROME.IT IS A BENIGN CONDITION.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor